MathSciNet Relay Station
MathSciNet bibliographic data
MR1979615 93C40 (93B35 93C10 93D21)
Lin, Wei; Qian, Chunjiang Adaptive control of nonlinearly parameterized systems: a nonsmooth feedback framework. IEEE Trans. Automat. Control 47 (2002), no. 5, 757–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement